# SDR ASAA2023092945365

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 2,725 hours, 746 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 START SWITCH IS LOOSE. GROUNDED - YES. TIGHTNEDED #1 START SWITCH SET SCREW IN REFERENCE TO AMM 80-10-00-400-801-F00.
